I have been trying to manage my fatigue by “pacing”, a well-known and proven method of conserving precious energy, but I am finding it very difficult. I am by nature a high-energy, productive and competitive person and having to change into a relaxed, measured and accepting personality in order to recover my physical and mental capacity is proving hard.
In addition, last week I had a few days when I was extremely agitated for no apparent reason. I was pacing up and down, couldn’t settle to anything, I had no focus or concentration and was restless to the extreme. It worried me as I couldn’t link these reactions to anything in particular so I rang my GP who advised me to increase my medication…in fact my doseage was quadrupled. I have seen my psychologist this evening and I now understand why that was done but the explanation wasn’t reassuring.
I could be experiencing a rare side-effect to my drugs called Akasthesia. Thankfully it seems to have calmed down now and I am back on an even keel. I suspect that is something to do with the sedating effect of the increased dose of Venlafaxine, but whatever the cause of my becalmed state, it is welcome.
Hopefully, I won’t experience any further unexplained agitation but I have to report it if I do.
So, onwards and upwards….next week I am going to start a little gentle walking exercise in the mornings. Nothing too strenuous and will try to build up my stamina gradually.
I was definitely at the back of the patience queue!